Serial concatenation of Hermitian codes with ring-TCM codes

  1. Lookup NU author(s)
  2. Dr Martin Johnston
  3. Emeritus Professor Rolando Carrasco
Author(s)Johnston M, Carrasco RA
Publication type Article
JournalInternational Journal of Communication Systems
Year2008
Volume21
Issue4
Pages419-434
ISSN (print)1074-5351
ISSN (electronic)1099-1131
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherJohn Wiley & Sons Ltd.
URLhttp://dx.doi.org/10.1002/dac.901
DOI10.1002/dac.901
Actions    Link to this publication
Share